# SDR CALA9700329

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING TO BODY FAIRING SUPPORT AT STA 540, STRINGER 22.  A .25 INCH CRACK WAS FOUND IN LT WING TO BODY FAIRING SUPPORT AT STA 540, STRINGER 22.  THE SUPPORTS WERE REPAIRED IAW ECRA 5350-01227.
